Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    TheRequiem's Avatar
    TheRequiem is offline Junior Member
    Join Date
    Dec 2002
    Location
    Sin City
    Posts
    93

    Help!!! Gyno ?'s!

    My delivery came in 3 weeks late and I didnt start Nolvadex until 5 weeks after my last cycle with d-bol! I got clomid too, I have been on the Nolvadex at 40mg a day for the past week and I still have these weird lumps under my nips that when I touch them it hurts. I just started Clomid 3 days ago to restore my natural test quickly. Will these lumps eventually go away? The Nolvadex has already made a difference to my body and got rid of a lot of crap and now I look ripped, but the nips havent havent had any difference yet... Should I knock it down to 20 mg a day for a little bit? I only have like 16 pills left... also, I have plenty of Clomid so no worries there. What should I do guys? I cant afford to go to the damn Doctor anymore, I've been sick three times this year and now Im going in for gyno! Forget that, I need to figure out something quickly... help!

  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    If you have gyno already nolvadex isn't going to help you much.
    Sorry to say but looks like you be making another Dr's appoinment.

  3. #3
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    Sorry bro but MBaraso is right on the money.

    Some have had success running high doses of Nolva for extended periods of time - but I haven't seen anything concrete to prove that this actually works.

    The only remedy is to hit nolva (and hit it hard, 80mg daily) when gyno FIRST shows up... if you've had it for 3 weeks I'd think the Nolva will help keep any MORE from showing up, but you might be stuck with what you already have.

    One recommendation is to run liquidex@.5mg ED for all future cycles...this really helps reduce your chances of getting gyno (if running a test cycle).

  4. #4
    TheRequiem's Avatar
    TheRequiem is offline Junior Member
    Join Date
    Dec 2002
    Location
    Sin City
    Posts
    93
    What about the soreness and sensitivity? Will that atleast go away?

  5. #5
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    Yes...that is just your breast tissue growing rapidly due to the estrogen/progesterone.... I had the same thing happen and went with the following Nolva dose:

    Day Dose
    1 80mg
    2-5 40mg
    6-14 20mg along with Liquidex@.5mg ED

    Problem with hitting Nolva is that once you're done you have a chance of rebounding and getting hit with a ton of estrogen all at once...that's where the liqdex can come in handy (especially if you are still on cycle).

  6. #6
    TheRequiem's Avatar
    TheRequiem is offline Junior Member
    Join Date
    Dec 2002
    Location
    Sin City
    Posts
    93
    I'm also taking clomid, will that help? Thnx

  7. #7
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    Originally posted by TheRequiem
    I'm also taking clomid, will that help? Thnx
    No.
    You need to see a Dr. end of story.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •